420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
GABA system regeneration by Fuck Fuckson - Thu, 20 Apr 2017 05:45:29 EST ID:tSLtoUch No.134944 Ignore Report Quick Reply
File: 1492681529582.jpg -(15028B / 14.68KB, 524x429) Thumbnail displayed, click image for full size. 15028
Hello 420chan,

I want to ask a question about regeneration of GABA system in the brain. I have been taking pregabalin once daily for half year. I have stopped using it about a week ago after tapering. I was taking 75 mg at the start and 150 mg was the highest dose i was taking. I stopped taking it at 38 mg since i felt ready for it and it went fine. So, after such usage, how long will it take for my system to function on it's own properly? I'm asking because i love psychedelics and want to trip as soon as possible and i believe in an increased risk of seizures due to my situation.
>>
Fuck Fuckson - Thu, 20 Apr 2017 06:03:07 EST ID:tSLtoUch No.134945 Ignore Report Quick Reply
Also, is taking tramadol in my situation dangerous? I will wait for taking psychedelics to be safe but i'm not sure if medium doses of tram will do any bad for me

nb
>>
Sophie Goddlefire - Fri, 21 Apr 2017 13:55:26 EST ID:GYdQ9iab No.134952 Ignore Report Quick Reply
I've never had a problem with seizures from tramadol even in upwards of 600+ mg doses, but it varies from person to person, and a weak GABA system may not be the best time to take them.

As far as GABA regeneration goes, it obviously varies upon use/age/sex/body type. With gabapentin, for me, I am normally around 85% baseline within a month and a half. I was taking around 800-1600mg daily for a year and the withdrawals were not fun to be honest, almost on par with detoxing from klonopin. There is GABA the neurotransmitter you can just buy off powder shops, but I'm not sure how effective it is at bolstering native GABA levels, as it does not cross the BBB. Vitamins will help obviously, l-lysine and l-arginine or agamantine sulfate are useful for this, as well as a general multi-vitamin.

I'll go in more depth if you need it but really it's different for everyone.
>>
Fuck Fuckson - Sat, 22 Apr 2017 11:18:35 EST ID:86EAj5VS No.134958 Ignore Report Quick Reply
>>134952
Well, i'm a guy who weighs a little over 60 kilos, has 170 cm height, is 19 years old and was taking benzos for a month before the pregabalin, that's why i was using it, because of physical dependence which nearly got me a seizure a couple of times. I'm estimating that after a month and a half i would come to the baseline, assuming from what you wrote. Do you think that's right? How can my use of tramadol affect healing? Can it damage my system permanently or is there just an increased risk of seizures? I'm never dosing more than 50 mg in one dose so i spread them in time and i took like 250 mg tops at most. I would really appreciate it if you explain it to me precisely if you know that much. Also thank you for your reply, still helpful and any information now is good to go really.
>>
Fuck Fuckson - Wed, 26 Apr 2017 05:02:40 EST ID:5mtsk5Sf No.134996 Ignore Report Quick Reply
1493197360156.jpg -(765352B / 747.41KB, 1800x1350) Thumbnail displayed, click image for full size.
>>134958
Any tips or info, anyone? Right now i'm about to mix xanax with tramadol as i was playing with some mdma and lsd yesterday, which i used with phenobarbital and pregabalin to get rid of seizure risk and now i don't want to crash badly as i get paranoid and anxious, so i want to ease up with alprazolam and get comfy with the tram. I mostly ask because i still feel like shit after the pregabalin, i get elevated pressure all the time, clicking in my ears like after yawning and like itching in the back of my brain. I know that using xanax and all this stuff won't help and is making things worse, but i just want to get solid answers about how long it may take for me to return to full health. I started doing benzos half year ago because of an emotional breakdown which i should've just tough through but it was very hard at the moment to do just about anything. Thanks in advance, as i miss my normal health, behaviour and pre-GABAergics me, whom i liked more that this emotional retard which i made myself be.


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.